Alert archive / Arizona / Red Flag Warnings in 2010
Red Flag Warning 4, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 12, 2010, 3:35 AM MST. It took effect at Apr 12, 2010, 1:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2010, 3:35 AM MST (10:35 UTC)
- In effect from
- Apr 12, 2010, 1:00 PM MST
- Expired
- Apr 12, 2010, 8:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
616 WWUS85 KTWC 121035 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 335 AM MST MON APR 12 2010 ...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES FOR AREAS BELOW 7000 FEET FROM 1 PM TO 8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE DANGER RATING... AZZ146-148-122200- /O.UPG.KTWC.FW.A.0004.100412T2000Z-100413T0400Z/ /O.NEW.KTWC.FW.W.0004.100412T2000Z-100413T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 335 AM MST MON APR 12 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR AREAS BELOW 7000 FEET... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE GREAT BASIN TODAY INTO EARLY TOMORROW. THIS SYSTEM WILL RESULT IN INCREASING WINDS ACROSS SOUTHEAST ARIZONA BY THIS AFTERNOON. EXPECT SUSTAINED SOUTHWEST TO WEST 20 FOOT WIND SPEEDS OF 15-30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH THIS AFTERNOON AND CONTINUING INTO EARLY EVENING. THESE WINDS ARE EXPECTED TO COMBINE WITH MINIMUM RELATIVE HUMIDITIES OF 10 TO 15 PERCENT...AND A HIGH TO VERY HIGH FIRE DANGER RATING. THEREFORE...THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING FOR FIRE WEATHER ZONES 146 AND 148 THIS AFTERNOON THROUGH THIS EVENING FOR AREAS BELOW 7000 FEET IN GREENLEE...GRAHAM...COCHISE...SANTA CRUZ...AND EASTERN PIMA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ147-122200- /O.NEW.KTWC.FW.W.0004.100412T2000Z-100413T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 335 AM MST MON APR 12 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE GREAT BASIN TODAY INTO EARLY TOMORROW. THIS SYSTEM WILL RESULT IN INCREASING WINDS ACROSS SOUTHEAST ARIZONA BY THIS AFTERNOON. EXPECT SUSTAINED SOUTHWEST TO WEST 20 FOOT WIND SPEEDS OF 15-30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH THIS AFTERNOON AND CONTINUING INTO EARLY EVENING. THESE WINDS ARE EXPECTED TO COMBINE WITH MINIMUM RELATIVE HUMIDITIES VERY CLOSE TO OR JUST UNDER 15 PERCENT...AND A HIGH TO VERY HIGH FIRE DANGER RATING. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR FIRE WEATHER ZONE 147 THIS AFTERNOON THROUGH THIS EVENING FOR WESTERN AND CENTRAL PIMA COUNTY AND SOUTHEASTERN PINAL COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
2 follow-up statements
927 WWUS85 KTWC 122037 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 137 PM MST MON APR 12 2010 ...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA (GREENLEE...GRAHAM...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES) BELOW 7000 FEET THROUGH 8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE DANGER RATING... AZZ146>148-130300- /O.CON.KTWC.FW.W.0004.000000T0000Z-100413T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 137 PM MST MON APR 12 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR ALL OF SOUTHEAST ARIZONA BELOW 7000 FEET (GREENLEE... GRAHAM...COCHISE...SANTA CRUZ...PIMA...AND SOUTHEASTERN PINAL COUNTIES) FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES... AND A HIGH TO VERY HIGH FIRE DANGER RATING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR FIRE WEATHER ZONES 146...147 AND 148 BELOW 7000 FEET. A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE GREAT BASIN BY EARLY TUESDAY. THIS SYSTEM HAS RESULTED IN STRONG AND GUSTY WINDS ACROSS SOUTHEAST ARIZONA...WITH SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS OF 15-30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH THROUGH THE EARLY EVENING HOURS TONIGHT. THESE STRONG WINDS...COMBINED WITH RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT...AND A HIGH TO VERY HIGH FIRE DANGER RATING...HAS RESULTED IN THE CONTINUATION OF THE RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA BELOW 7000 FEET THROUGH 8 PM THIS EVENING. WIND SPEEDS WILL THEN DIMINISH DURING THE EVENING HOURS TONIGHT...AS RELATIVE HUMIDITIES SLOWLY RECOVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
099 WWUS85 KTWC 130317 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 817 PM MST MON APR 12 2010 AZZ146>148-130430- /O.EXP.KTWC.FW.W.0004.000000T0000Z-100413T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 817 PM MST MON APR 12 2010 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WINDS ARE EXPECTED TO CONTINUE TO DIMINISH OVERNIGHT WHILE RH VALUES RECOVER TO ABOVE 15 PERCENT. WINDS ARE NOT EXPECTED TO BE AS STRONG ON TUESDAY WITH THE SYSTEM MOVING OFF TO THE NORTHEAST. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 12, 2:57 AM MST, 38 minutes earlier.
Area forecast discussion, Apr 12, 2:57 AM MST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 257 AM MST MON APR 12 2010 .SYNOPSIS...A STRONG PACIFIC STORM SYSTEM WILL MOVE INTO THE GREAT BASIN THIS AFTERNOON AND TONIGHT...PASSING WELL NORTH OF ARIZONA. EXPECT INCREASED WINDS...PATCHY BLOWING DUST...AND HIGH FIRE DANGER THIS AFTERNOON AS THIS STORM PASSES BY TO OUR NORTH. SEVERAL DEGREES OF COOLING EXPECTED BEHIND THIS STORM ON TUESDAY. MUCH WARMER TEMPERATURES WITH A RAPID WARMING TREND ON WEDNESDAY AND THURSDAY. && .DISCUSSION...IMPRESSIVE PACIFIC STORM SYSTEM COMING ONSHORE NEAR EUREKA CALIFORNIA THIS MORNING...WITH LIGHTNING STRIKES DETECTED EARLIER THIS MORNING NEAR THE SAN FRANCISCO BAY AREA. SYSTEM IS QUITE DYNAMIC AND LOOKS IMPRESSIVE ON SATELLITE...BUT IT WILL PASS NORTH OF ARIZONA IN TYPICAL APRIL FASHION TODAY AND TONIGHT. STORM EXPECTED TO BE CENTERED NEAR RENO THIS AFTERNOON...WITH PACIFIC COLD FRONT ENTERING WESTERN ARIZONA. SHOWER ACTIVITY WILL REMAIN RELEGATED TO WFO FLAGSTAFF'S CWA AND POINTS NORTH IN THE GREAT BASIN. WIND WILL BE THE STORY FOR OUR CWA AS IS TYPICALLY THE CASE THIS TIME OF YEAR...WITH RESULTANT AREAS OF BLOWING DUST AND FIRE CONCERNS (SEE BELOW). SOUTHWEST WINDS WILL BEGIN INCREASING AROUND 18Z...WITH WINDS OF 15-30 MPH COMMON AFTER 2 PM. SOME GUSTS OF 35-40 MPH EXPECTED THIS AFTERNOON...ESPECIALLY ON THE HIGHER TERRAIN...BUT WINDS ARE CURRENTLY EXPECTED TO STAY BELOW WIND ADVISORY CRITERIA. STILL...PLENTIFUL SUNSHINE WILL ALLOW FOR EFFICIENT BOUNDARY LAYER MIXING AND PLENTY OF GUSTINESS THIS AFTERNOON. DUST ISSUES POSSIBLE ALONG INTERSTATE 10...WE WILL HAVE TO WATCH THE USUAL SUSPECTED AREAS SUCH AS NORTHWEST OF TUCSON...ESPECIALLY WITH THE PLOWING OF AGRICULTURAL FIELDS CONTINUING. A FEW DEGREES OF COOLING TODAY COMPARED TO SUNDAY'S WARM HIGHS...BUT STILL EXPECTING LOWER 80S FOR THE LOWER DESERTS TODAY. COOLER AIR ARRIVES BEHIND THE TROUGH PASSAGE TONIGHT AND TUESDAY...WITH A NICE BREAK IN TEMPERATURES EXPECTED TOMORROW. EXPECTING MAX TEMPS TO RANGE IN THE MID 70S TUESDAY...ABOUT 5 DEGREES BELOW NORMAL FOR MID APRIL. HEIGHTS/THICKNESSES RISE RAPIDLY WEDNESDAY AND ESPECIALLY THURSDAY...WITH A RAPID WARMING TREND EXPECTED. KTUS SHOULD APPROACH 90 THURSDAY AFTERNOON. AFTER THURSDAY...FOR THE EXTENDED...IT IS ANYONE'S GUESS. 00Z GFS AND ECMWF ARE IN SHARP DISAGREEMENT. 00Z ECMWF DEVELOPS A CLOSED 562 DM LOW OVER SOUTHERN CALIFORNIA FRIDAY EVENING...AND MOVES IT TO NEAR OUR CWA SATURDAY...ALL THE WHILE PULLING MOISTURE FROM NEW MEXICO/TEXAS INTO AT LEAST THE WHITE MOUNTAINS BY SATURDAY. 00Z GFS IS COMPLETELY DIFFERENT...WITH DRY WEST/SOUTHWEST FLOW OVER ARIZONA FRIDAY AND SATURDAY...WITH NO STORM SYSTEM AT ALL. GFS DOES HAVE A LOW OFF THE PACIFIC COAST WEST OF SAN DIEGO NEXT SUNDAY AND MOVES IT INTO SOUTHERN ARIZONA NEXT MONDAY MORNING PRODUCING PRECIP...WHILE ECMWF HAS SHARP RIDGING MOVING INTO ARIZONA NEXT MONDAY MORNING. WITH ALL THE CONFUSION...HARD TO DO MUCH WITH GRIDS. WILL JUST HAVE TO WAIT FOR A PREFERRED SOLUTION TO REVEAL ITSELF. WE DO HAVE SOME SLIGHT CHANCE POPS NEAR THE WHITES DURING THE FRIDAY AND SATURDAY TIME FRAME TO MATCH WITH SURROUNDING OFFICES...BUT CONFIDENCE IN THE FORECAST IS UNUSUALLY LOW BY LATE THIS WEEK. && .AVIATION...MOSTLY CLEAR SKIES THROUGH TODAY...WITH ONLY A FEW CIRRUS ESPECIALLY NORTH OF THE TERMINALS. WINDS LIGHT AND TERRAIN DRIVEN THROUGH 15Z. EXPECT SOUTHWEST WINDS TO BEGIN INCREASING DURING THE MID MORNING HOURS. AFTER 18Z TODAY...EXPECT SOUTHWEST WINDS OF 20-25 KTS AT ALL THREE TAF SITES. WIND GUSTS NEAR 30-35 KTS DURING THE 18Z-02Z PERIOD. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE GREAT BASIN TODAY INTO EARLY TOMORROW. THIS SYSTEM WILL RESULT IN INCREASING WINDS ACROSS SOUTHEAST ARIZONA THROUGH THE DAY...WITH A LITTLE COOLER DAYTIME HIGH TEMPERATURES BEHIND THE SYSTEM ON TOMORROW AND WEDNESDAY. THE MODELS/WIND GUIDANCE VALUES HAVE REBOUNDED IN THEIR SOLUTIONS...NOW PUTTING WINDS THAT MEET RED FLAG CRITERIA OVER MUCH OF SOUTHEAST ARIZONA BY THIS AFTERNOON. THAT SAID...HAVE UPGRADED INHERITED FIRE WEATHER WATCH INTO A RED FLAG WARNING FOR AREAS BELOW 7000 FEET FOR EASTERN PIMA...SANTA CRUZ...COCHISE...GRAHAM AND GREENLEE COUNTIES. RH VALUES IN FIRE WEATHER ZONE 147 WILL BE BORDERLINE IN SOME LOCATIONS...FOR EXAMPLE IN FAR WESTERN PIMA COUNTY...WHILE MEETING CRITERIA IN OTHERS...SUCH AS SOUTHERN PORTIONS OF CENTRAL PIMA COUNTY. KEEPING THAT IN MIND...ALONG WITH THE FACT THAT 24 HOURS AGO MODEL DATA SUGGESTED CENTRAL PIMA COUNTY WOULD HAVE BEST CONDITIONS FOR MEETING RED FLAG CRITERIA...HAVE DECIDED TO INCLUDE FIRE WEATHER ZONE 147 (CENTRAL AND WESTERN PIMA COUNTY...SOUTHEASTERN PINAL COUNTY) IN THE RED FLAG WARNING FOR TODAY. WILL MAINTAIN THAT AREAS ABOVE 7000 FEET NEED NOT BE INCLUDED IN THE WARNING DUE TO THE SNOW PACK/ONGOING SNOW MELT AT THOSE ELEVATIONS AND THUS WETTER FUELS ABOVE THE 7000 FOOT LEVEL. SUSTAINED SOUTHWEST TO WEST 20 FOOT WIND SPEEDS OF 15-30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH ARE EXPECTED BY THIS AFTERNOON AND WILL CONTINUE THROUGH EARLY EVENING. THESE WINDS ARE EXPECTED TO COMBINE WITH MINIMUM RELATIVE HUMIDITIES OF 10 TO 15 PERCENT...AND A HIGH TO VERY HIGH FIRE DANGER RATING. CREWS IN THE FIELD TODAY SHOULD BE ALERT TO CURRENT CONDITIONS AND USE EXTREME CAUTION. OTHERWISE...A LITTLE COOLER DAYTIME HIGH TEMPERATURES AND LESS WIND ARE EXPECTED BEHIND THE SYSTEM ON TUESDAY AND WEDNESDAY. DRY WITH A WARMING TREND ON THE PERIPHERY OF HIGH PRESSURE CENTERED TO OUR EAST THE SECOND HALF OF THE WEEK. && .TWC WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR ALL FIRE WEATHER ZONES 146>148 (GREENLEE...GRAHAM...COCHISE...SANTA CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES) BELOW 7000 FEET FROM 1 PM MST THROUGH 8 PM MST THIS EVENING. DISCUSSION...TURNER AVIATION/FIRE WEATHER...SMR WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 12, 3:16 AM MST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 316 AM MST MON APR 12 2010 AZZ019-030-033>035-122230- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 316 AM MST MON APR 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT A STRONG PACIFIC STORM SYSTEM WILL MOVE INTO THE GREAT BASIN TODAY AND TONIGHT...WELL TO THE NORTH OF ARIZONA. EXPECT SOUTHWEST WINDS TO BEGIN INCREASING DURING THE MID MORNING HOURS...WITH THE STRONGEST WINDS EXPECTED THIS AFTERNOON AND EVENING. SOUTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON THIS AFTERNOON...WITH GUSTS OF 35 TO 40 MPH EXPECTED ESPECIALLY ON THE HIGHER TERRAIN AND IN WIND PRONE LOCATIONS. PATCHY AREAS OF BLOWING DUST CAN BE EXPECTED THIS AFTERNOON...PARTICULARLY NEAR PLAYAS...CONSTRUCTION ZONES...AND ANY PLOWED FIELDS. THE COMBINATION OF WINDS...LOW HUMIDITIES...AND HIGH FIRE DANGER RATING HAS RESULTED IN A RED FLAG WARNING BEING ISSUED FROM 1 PM THROUGH 8 PM MST FOR ALL OF SOUTHEAST ARIZONA BELOW 7000 FEET. THE HIGH FIRE DANGER IS EXPECTED TO SUBSIDE WITH DIMINISHING WINDS THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031-032-122230- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 316 AM MST MON APR 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT A STRONG PACIFIC STORM SYSTEM WILL MOVE INTO THE GREAT BASIN TODAY AND TONIGHT...WELL TO THE NORTH OF ARIZONA. EXPECT SOUTHWEST WINDS TO BEGIN INCREASING DURING THE MID MORNING HOURS...WITH THE STRONGEST WINDS EXPECTED THIS AFTERNOON AND EVENING. SOUTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON THIS AFTERNOON...WITH GUSTS OF 35 TO 40 MPH EXPECTED ESPECIALLY ON THE HIGHER TERRAIN AND IN WIND PRONE LOCATIONS. PATCHY AREAS OF BLOWING DUST CAN BE EXPECTED THIS AFTERNOON...PARTICULARLY NEAR PLAYAS...CONSTRUCTION ZONES...AND ANY PLOWED FIELDS. THE COMBINATION OF WINDS...LOW HUMIDITIES...AND HIGH FIRE DANGER RATING HAS RESULTED IN A RED FLAG WARNING BEING ISSUED FROM 1 PM THROUGH 8 PM MST FOR ALL OF SOUTHEAST ARIZONA BELOW 7000 FEET. THE HIGH FIRE DANGER IS EXPECTED TO SUBSIDE WITH DIMINISHING WINDS THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TURNER WEATHER.GOV/TUCSON
Nearby
Red Flag Warnings in Arizona, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.